Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have bruise like spots on ankle. How to get rid of it?

Answered by
Dr.
Dr. Sudhir

Internal Medicine Specialist

Practicing since :2000

Answered : 1417 Questions

default
Posted on Mon, 10 Dec 2012 in Skin Hair and Nails
Question: i have a bruise like XXXXXXX on my left ankle but its not a bruise, i also have smallers bruise like marking on my right foot
doctor
Answered by Dr. Sudhir 2 hours later
Hello,

Can you please describe this XXXXXXX in more detail?
Are these marks cluster of tiny red spots?
Are you on any medications or suffer from any disease?
Does that disappear on pressure? What is its size?
Since how long do you take Aspirin and what is the dose?

Please provide details, so that I can answers better.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir 26 hours later
On the left leg its on the ankle and its a round bruise like XXXXXXX more dark brown and on the right leg its towards the front of the ankle reddish bruise they dont fade when pressed on. I only take cholesterol medicine lipanthyl 300 and an aspirin daily dose of 81 mg
doctor
Answered by Dr. Sudhir 8 hours later
HI,

Thanks for the inputs.

In cases of unexplained bruise like skin marks without any trauma, one needs to investigate the coagulation status of the blood. Usually these kinds of bruises occur due to subcutaneous tiny hemorrhages which don't fade on pressure.

There can be various causes which can cause such hemorrhages. In your case it is very likely to be due to aspirin, which is a blood thinner and prolongs blood clotting time. I would suggest you to see a physician to get clinical examination done. The doctor may initially want to check your platelet count, bleeding and clotting time. In cases like yours, the really worry is of XXXXXXX bleeds, which might go unnoticed for long. So, early medical attention is suggested.

Hope I have answered your query. Please ask if you want me to explain anything.

Thank you.

Regards

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Aspirin

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...